Research Repository

A concept of synchronicity associated with convex functions in linear spaces and applications

Dragomir, Sever S (2010) A concept of synchronicity associated with convex functions in linear spaces and applications. Bulletin of the Australian Mathematical Society, 82 (2). pp. 328-339. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19735. convex functions, Gâteaux derivatives, norms, semi-inner products, synchronous sequences, Čebyšev inequality, inequalities, linear spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 02 Feb 2012 03:10
Last Modified: 02 Feb 2012 03:10
URI: http://vuir.vu.edu.au/id/eprint/7396
DOI: https://doi.org/10.1017/S0004972710000341
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar